Canonical Heights on Hyper-Kähler Varieties and the Kawaguchi-Silverman Conjecture

John Lesieutre, Matthew Satriano

Research output: Contribution to journalArticlepeer-review

7 Scopus citations


The Kawaguchi-Silverman conjecture predicts that if f: X → X is a dominant rational-self map of a projective variety over ρ, and P is a ρ-point of X with a Zariski dense orbit, then the dynamical and arithmetic degrees of f coincide: λ 1(f) = α f(P). We prove this conjecture in several higher-dimensional settings, including all endomorphisms of non-uniruled smooth projective threefolds with degree larger than 1, and all endomorphisms of hyper-Kähler manifolds in any dimension. In the latter case, we construct a canonical height function associated with any automorphism f: X\to X of a hyper-Kähler manifold defined over ρ. We additionally obtain results on the periodic subvarieties of automorphisms for which the dynamical degrees are as large as possible subject to log concavity.

Original languageEnglish (US)
Pages (from-to)7677-7714
Number of pages38
JournalInternational Mathematics Research Notices
Issue number10
StatePublished - May 1 2021

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Canonical Heights on Hyper-Kähler Varieties and the Kawaguchi-Silverman Conjecture'. Together they form a unique fingerprint.

Cite this